Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Achy Balls A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Ear Ache, (possibly) swollen lymph nodes, and PEP

I was recently exposed to HIV through insertive anal sex (I was the top) without a condom--the exact date was February 22, 2010. My boyfriend had neglected to inform me that he had unprotected receptive anal sex with someone from the internet a few...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Post-exposure prophylaxis (PEP) is any combination of antiretroviral drugs used to try to abort an HIV infection following an exposure. Each of these drugs has a wide array of potential side effects. Not everyone uses the same PEP regimen and not... Read more »

aches and pains

Hi thereI switched from zerit to abacavir due to weight loss 21 months ago and the problem does... Read more »

Can Coughing, Congestion, Aches, etc After Unprotected Anal Sex Be ARS?

Dear Dr Bob,Recently, I was involved in two risky encounters during which I had anal-insertive... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

...Permanent discontinuation of d4T should be considered for anyone with confirmed lactic acidosis. Tips for Handling Muscle Aches and Pains While discontinuing a problematic drug can often solve muscle problems, that may not be an option for... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...volunteers quit the tesamorelin group than those on placebo. Injection site redness and itchiness were common. Joint pain and general aches and pains were also noted by volunteers. One concern from using tesamorelin is the build-up of... Read more »
AIDS InfoNet

Mitochondrial Toxicity

...following signs of lactic acidosis: Nausea Vomiting Severe fatigue Recent weight loss Rapid, deep breathing Cramps, muscle aches and numbness or tingling Muscle weakness that rapidly gets worse Lactic acidosis can be fatal. See your health... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...in the hands, arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches; nausea; pale skin; severe stomach pain; skin rash; unusual tiredness or weakness; vomiting; or yellow eyes or skin. Individuals should tell a doctor if... Read more »
Connect With Others

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about Read more »

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

body aches, I hate this

Posted by Anonymous, 1 Reply
...I am concerned about these body aches that I still have after about 6 months after protected sex with a woman in a massage parlor. I got tested at 1 month and 3 Read more »

Body Aches....Jackie Please Help

Posted by Anonymous, 2 Replies
...Now what does everyone mean when they say body aches...in conjuction with ARS.....does it mean like a little stiffness.....or reall pain shooting throughout your body.....I am very Read more »